RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1981, Volume 45, Issue 6, Pages 1288–1331 (Mi izv1715)  

This article is cited in 2 scientific papers (total in 2 papers)

Boundedness of the degree of Fano threefolds

S. M. L'vovskii


Abstract: The following theorem, announced earlier by V. A. Iskovskih with a sketch of the proof, is established: if $V$ is a Fano 3-fold (i.e. $V$ is projective and the anticanonical class $-K_V$ is ample), then $(-K_V)^3\leqslant64$.
Bibliography: 12 titles.

Full text: PDF file (5202 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1982, 19:3, 521–558

Bibliographic databases:

UDC: 512.776
MSC: Primary 14J30; Secondary 14M99
Received: 14.04.1981

Citation: S. M. L'vovskii, “Boundedness of the degree of Fano threefolds”, Izv. Akad. Nauk SSSR Ser. Mat., 45:6 (1981), 1288–1331; Math. USSR-Izv., 19:3 (1982), 521–558

Citation in format AMSBIB
\Bibitem{Lvo81}
\by S.~M.~L'vovskii
\paper Boundedness of the degree of Fano threefolds
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1981
\vol 45
\issue 6
\pages 1288--1331
\mathnet{http://mi.mathnet.ru/izv1715}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=641803}
\zmath{https://zbmath.org/?q=an:0503.14020}
\transl
\jour Math. USSR-Izv.
\yr 1982
\vol 19
\issue 3
\pages 521--558
\crossref{https://doi.org/10.1070/IM1982v019n03ABEH001427}


Linking options:
  • http://mi.mathnet.ru/eng/izv1715
  • http://mi.mathnet.ru/eng/izv/v45/i6/p1288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Gushel', “On Fano varieties of genus 6”, Math. USSR-Izv., 21:3 (1983), 445–459  mathnet  crossref  mathscinet  zmath
    2. I. V. Karzhemanov, “On Fano threefolds with canonical Gorenstein singularities”, Sb. Math., 200:8 (2009), 1215–1246  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:175
    Full text:77
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019